# SDR ABXA201008200107

- Difficulty date: August 11, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 51,356 hours, 38,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T333053
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LWR AFT CORNER HAS 1.5 INCH CRACK TWO CRACKS FROM DOOR CUTOUT .75 INCH LC RUNNING TO BOLT HOLE.  ANOTHER .75 INCH LONG CRACK EMANATES FROM THE OPPOSITE SIDE OF THE SAME BOLT HOLE EXTERNAL SKIN.  REPAIRED AFT LOWER DOOR CORNER AT R1 DOOR IAW SRM 53-10-01 FIG 201.
